# SDR 2001F00423

- Difficulty date: July 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FRONT SPAR BS 740 LOWER CHORD OUTBOARD OF VERTICAL STRINGER F5 HAS TWO RIVETS POPPED OUT AND SKIN BULGING.  INSTALLED REPAIR ANGLES AND STRAPS WING CENTER SECTION FRONT SPAR LOWER CHORD AT STATION 740 RBL 42 THROUGH 48.43 IAW AVHM 238R0-1.  (M)
